# SDR SWAA2022031032372

- Difficulty date: June 11, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,102 hours, 24,563 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194 BL IS BROKEN @ T/E END / CLOSING DMA #0108628 REPLACD PANEL 194BL PER SIP CL #67680
